EconPapers    
Economics at your fingertips  
 

Functional Equations Related to Inner Product Spaces

Choonkil Park, Won-Gil Park and Abbas Najati

Abstract and Applied Analysis, 2009, vol. 2009, 1-11

Abstract:

Let be real vector spaces. It is shown that an odd mapping satisfies for all if and only if the odd mapping is Cauchy additive. Furthermore, we prove the generalized Hyers-Ulam stability of the above functional equation in real Banach spaces.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/907121.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/907121.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:907121

DOI: 10.1155/2009/907121

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:907121